# SDR SWAA2014110433701

- Difficulty date: October 6, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 37,499 hours, 25,010 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Bracket
- Part number: 3913503
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON OTBD HINGE TE PANEL SUPPORT BRACKET CRACKED.  R & R BRACKET IAW DWG.
